Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Temodar

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-13-2007, 05:18 PM
JOE
Guest
 
Posts: n/a
Default No Subject

I just started my second cycle of Temodar, just had my second brain surgery for a mixed glioma. The first nights nausea was so bad<br>that I have pools of blood in my eyes right now from the pressure of violent vomiting. Zofiran seems to help this, but it was the same way during my first cycle. That first night is a killer!
Reply With Quote
  #2  
Old 05-12-2008, 07:54 PM
Phoebe
Guest
 
Posts: n/a
Default No Subject

I'm on my second brain surgery for a mixed glioma too. It's been six years of working out the bugs. Try taking the Zofran about an hour before you take the Temodar. I have a really sensitive stomach, and sometimes I would wake up everyone in my house throwing up. The zofran helps me enormously as long as I take it as a preperatory drug.
Reply With Quote
  #3  
Old 06-14-2008, 10:44 AM
glad glad is offline
Junior Member
 
Join Date: Jun 2008
Posts: 2
Default GBM/ Zofran

Joe, my husband has taken Temodar.. He takes the Zofran 1 hour before the chemo and this seems to help tremendously. He has been having difficulty with memory/aphasia. He had a 75% resection for A GBM with radiation and chemo afterwards. He has mild seizures which we are trying to deal with. Any help or suggestions out there would be greatly appreciated.
Reply With Quote
  #4  
Old 06-14-2008, 10:49 AM
glad glad is offline
Junior Member
 
Join Date: Jun 2008
Posts: 2
Default GBM patients

We have been using supplements and trying the Budwig Cottage cheese diet along with much prayer.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:59 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.